Articles | Volume 5
Adv. Radio Sci., 5, 95–99, 2007
https://doi.org/10.5194/ars-5-95-2007
Adv. Radio Sci., 5, 95–99, 2007
https://doi.org/10.5194/ars-5-95-2007
 
12 Jun 2007
12 Jun 2007

Correlation properties of dual polarized antennas with finite pattern orthogonality in mobile fading channels

G. Armbrecht et al.

Viewed

Total article views: 1,356 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
574 678 104 1,356 121 100
  • HTML: 574
  • PDF: 678
  • XML: 104
  • Total: 1,356
  • BibTeX: 121
  • EndNote: 100
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Latest update: 09 Aug 2022